# SDR SWAA2017102317249

- Difficulty date: October 3, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34592
- Aircraft time: 41,298 hours, 24,289 cycles
- System (JASC): 5323 · Fuselage Internal Stairs
- Part: Support
- Part number: 146A7502
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS 727B+6 TO BS 767, RBL 22.  R&R SUPPORT IAW SRM & DWG.
